# SDR DL72S951047

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622162
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHOP INSPECTION FOUND RT WING NR 5 SLAT WITH CRACKED RIB AT INBOARD TRACK ATTACH FITTING.  REPAIRED PER MM 57-54-0.
